eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Crestor cause Postnasal drip (Nasal discharge)?





Summary: Postnasal drip is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Klonopin, and have Blood cholesterol increased.

We study 57,750 people who have side effects while taking Crestor from FDA and social media. Among them, 11 have Postnasal drip. Find out below who they are, when they have Postnasal drip and more.

You are not alone: join a mobile support group for people who take Crestor and have Postnasal drip >>>

Crestor

Crestor has active ingredients of rosuvastatin calcium. It is often used in hyperlipidaemia. (latest outcomes from Crestor 60,035 users)

Postnasal drip

Postnasal Drip (discharge from nose) has been reported by people with osteoporosis, depression, high blood pressure, rheumatoid arthritis, asthma.(latest reports from Postnasal Drip 1,611 patients)

On Nov, 30, 2014: 57,731 people reported to have side effects when taking Crestor. Among them, 11 people (0.02%) have Postnasal Drip.

Trend of Postnasal drip in Crestor reports

Time on Crestor when people have Postnasal drip * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Postnasal drip0.00%0.00%0.00%0.00%100.00%0.00%0.00%

Age of people who have Postnasal drip when taking Crestor * :

0-12-910-1920-2930-3940-4950-5960+
Postnasal drip0.00%0.00%0.00%0.00%0.00%10.00%10.00%80.00%

Severity of Postnasal drip when taking Crestor ** :

leastmoderateseveremost severe
Postnasal drip0.00%0.00%100.00%0.00%

How people recovered from Postnasal drip ** :

n/a

Top conditions involved for these people * :

  1. Blood cholesterol increased (4 people, 36.36%)
  2. Asthma (2 people, 18.18%)
  3. Hypercholesterolaemia (2 people, 18.18%)
  4. Arthralgia (1 people, 9.09%)
  5. Cholesterol (1 people, 9.09%)

Top co-used drugs for these people * :

  1. Klonopin (2 people, 18.18%)
  2. Arimidex (2 people, 18.18%)
  3. Zyrtec (2 people, 18.18%)
  4. Atenolol (2 people, 18.18%)
  5. Synthroid (2 people, 18.18%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Postnasal Drip while taking Crestor?

You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Postnasal Drip
- support group for people who take Crestor
- support group for people who have Postnasal Drip

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Crestor, Postnasal drip

You may be interested at these reviews (Write a review):

  • Yawning after taking sub
    Within a few minutes after I take my Suboxone film I seem to get intense yawning event along with runny nose & watery eyes lasting 5-15 mins. Sometimes I can make it subside by drinking a lot of water if I am in a place I can get it. I have been on Sub for approx 5 yrs. & have only noticed this side effect during the past 1 yr or so. It doesn't seem to matter if I take 1/2 or a whole film, (4mg or 8mg.)
    While this isn't life shattering it can be quite annoying if I am out in public, at work, etc. The yawning gets so intense at times I feel like my jaw will unhinge & can't control it at all.
    It seems paradoxical to me. Previously taking Sub would stop any typical opiate withdrawal symptoms such a yawing & runny nose & eyes. Now it actually causes this effect. I don't get any other feelings of going into withdrawal. Just those I mentioned. Could it be a reaction to the naloxone?
    Reply
  • Concerned and worried
    I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ─Ćont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
    Reply
  • Crestor side effects (1 response)
    I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.
    Reply
  • Sciatic nerve dysfunction
    I had been taking Crestor for about 4 years. Suddenly, I had terrible pain from my Sciatic Nerve. I couldn't stand, sit, lay down, walk, sleep, etc. without experiencing this pain. This went on for 5 months of unending pain. I had MRI, X-rays, Novocain, etc., with several doctors looking into it. Nothing could be found. Finally after 5 months, my primary care doctor asked my to stop taking the Crestor. Within 2 weeks, the pain was completely gone. Careful investigation showed that my Sciatic Nerve was routed through the Piriformis muscle. The Crestor caused muscle toxicity on this muscle and it squeezed the Sciatic Nerve, causing the pain. I have done much research on this and have never seen a similar case. So I feel that I should report this to you. Thanks for your interest.
    Reply
  • Crestor effect on carpel tunnel
    I was told if I would stop taking Crestor my carpel tunnel would not bother me as much.
    Reply

More reviews for: Crestor, Postnasal drip

Comments from related drug studies (Check your drugs):

  • Recurrent episodes, usually commencing evening or overnight approx. 3-4 weeks apart since winter started. Approx 6 episodes in total to date. Initially attributed to heating (dry air) evenings during winter, but now spring and no heating on for weeks. Last night bleeding occurred while asleep. No hy ...
    Reply
  • I have no symptoms of any disease. I feel fine with no restrictions. The latest blood test from my annual exam shows elevated red blood cells. The rest of the blood panel is good. I say the Crestor is causing the high count. I want to be informed before the doc starts tests. Thank you. Mike
    Reply
  • Depression diagnosed first, and eventually identified as cyclothymia. Arthritis second. Hypothyroid and high cholesterol next. Headaches resolved with menopause, but have come back. Allergic reactions to unknown things about same time as headaches.
    Reply
  • i am on a clinical trial, randomized, either zometa or xgeva. I believe that i receive xgeva, because prior to the start of the study, i had an infusion of zometa and had strong flu-like symptoms for 3 days. After starting the study, I have had no side effects for 8 months. after the last treatme ...
    Reply
  • I have diverticulitis and gastritis,i take nexium and was taking dexilant. my stomache always feels bloated and i have a hard time at staying regular on bowel movements.I eat fiber wafers every morning,drink water all day. My upper stomache feels swelled right under my ribs and i itch on m ...
    Reply

More related studies for: Crestor, Postnasal drip

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.